Distributions and partial differential equations on by Khrennikov

By Khrennikov

Show description

Read Online or Download Distributions and partial differential equations on superspace PDF

Similar mathematics books

The Mathematics of Paul Erdos II (Algorithms and Combinatorics 14)

This can be the main accomplished survey of the mathematical lifetime of the mythical Paul Erd? s, essentially the most flexible and prolific mathematicians of our time. For the 1st time, all of the major components of Erd? s' examine are lined in one venture. due to overwhelming reaction from the mathematical neighborhood, the venture now occupies over 900 pages, prepared into volumes.

Extra info for Distributions and partial differential equations on superspace

Example text

Nauk SSSR, 313, No. 2, 325-329 (1990). 69. A. Yu. Khrennikov, "Representation of second quantization over non-Archimedean number fields," DokI. Akad. Nauk SSSR, 314, 1380-1384 (1990). 70. A. Yu. Khrennikov, "Quantum mechanics over Galois extensions of number fields," Dokl. Akad. Nauk SSSR, 315,860-864 (1990). 71. A. Yu. Khrennikov, "Trotter's formula for the heat and Schr5dinger equations on non-Archimedean superspace," Sib. Mat. , 32, No. 5, 155-165 (1991). 72. A. Yu. Khrennikov, "Wiener-Feynman process on superspace," Teor.

OL# *L U. u) = ~ The convolution of a distribution # and of a test function ~ is well-defined by the equality ~ . ~ ( ~ , o ) = f u(d~dr - u,e - ~), Let us check, for instance, that the mapping * : E(C~ 'm) x E'(C~ 'm) --+ E(C~ 'm) is continuous. Let 0 " 0L~ ,,m ), # 6 E'(C~'m). 7, # = ~x" Oz" 00~ 5(x, O)~,~, and with q~ 6 ER(C A 848 this iI~IIR I 0" = E I1~11R~ < ~ for any R. Consequently, q~, #(x, 0) = E < R~[][~[]]R. a~ 0 ~ 0~ ~(x, 0)poZ; note that Therefore, II1~*~111, < IIt~1II. ~ limekiln" = IIl~lBIRll,llR.

Then IIj(A~ = inf z=z~ 1E M ]l( ~0 -[- z~ -[- zlll = z~ inf zIEBi (11 ~ + z~ + Ilzlll) inf IIA~ + z~ = IIj(;~~ z~ . Thus, the quotient algebra B / M ~- Bo/Mo is isomorphic to the field C ( here we use a familiar property of maximal ideals in commutative Banach algebras). Consequently, the maximal ideal M has codimension one, and the identity element e of the algebra B does not belong to the ideal. It remains to set b e = e and b IM = 0. By this theorem, there is a one-to-one correspondence between the body projections in a CSA and the maximal ideals in the CSA.

Download PDF sample

Rated 4.93 of 5 – based on 15 votes